# SDR 3EJA744JS112525

- Difficulty date: November 25, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N744JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0304
- Aircraft time: 5,895 hours, 5,452 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Part number: 99126213
- Part serial: 409
- Condition: Failed
- Location: Zone 700
- Part time: 1,302 hours, 831 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AFTER NORMAL LANDING FROM RIGHT SIDE APPLIED BRAKES, ANTI SKID LIGHT CAME ON AND BRAKES DID NOT ACTUATE.  R & R ANTISKID CONTROL VALVE  P/N ON 9912621-3, S/N ON 868, NEW & BLED BRAKE SYSTEM IAW
